American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20Cxx) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Radha Kessar. Equivalences for blocks of the Weyl groups. Proc. Amer. Math. Soc. 128 (2000) 337-346. MR 1641108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David Chillag. On zeros of characters of finite groups. Proc. Amer. Math. Soc. 127 (1999) 977-983. MR 1487363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia